# SDR ZZDA2010006

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N312AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHTING AT 18F INOPERATIVE.  REPLACED OVERWING EXIT DOOR LIGHT ASSEMBLY AT 18F IAW B737 AMM 33-21.  OPS CHECK GOOD.
